# SDR TWAA9901004

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STRINGER 5L CRACKED ON BOTH SIDES OF FORMER STA 718.  INSTALLED NEW STRINGER PIECE AND SPLICED PER SRM 53-02, FIG 18 PG 1.
